Translator Disclaimer
2006 On a class of free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$
S. Challal, A. Lyaghfouri
Differential Integral Equations 19(5): 481-516 (2006).

Abstract

We consider a class of two-dimensional free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$, where $H$ is a Lipschitz vector function satisfying $div(H(X))\geq 0$. We prove that the free boundary $\partial [u>0] \cap\Omega$ is represented locally by a family of continuous functions.

Citation

Download Citation

S. Challal. A. Lyaghfouri. "On a class of free boundary problems of type $div(a(X) \nabla u) = -div(\chi (u)H(X))$." Differential Integral Equations 19 (5) 481 - 516, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35508
MathSciNet: MR2235138

Subjects:
Primary: 35R35

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.19 • No. 5 • 2006
Back to Top